Alert archive / Colorado / High Wind Watches in 2011
High Wind Watch 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at May 29, 2011, 3:35 PM MDT for 13 counties in Colorado. It took effect at May 30, 2011, 9:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 29, 2011, 3:35 PM MDT (21:35 UTC)
- In effect from
- May 30, 2011, 9:00 AM MDT
- Expired
- May 30, 2011, 5:13 AM MDT
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 39 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
811 WWUS75 KBOU 292135 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 335 PM MDT SUN MAY 29 2011 ...STRONG WINDS EXPECTED TO DEVELOP MEMORIAL DAY... .ANOTHER STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTHERN AND CENTRAL ROCKIES MONDAY. AT THE SAME TIME...A DEEP SURFACE LOW PRESSURE SYSTEM WILL MOVE EAST INTO THE CENTRAL PLAINS. AS THIS STORM SYSTEM MOVES OVER THE FRONT RANGE OF COLORADO...STRONG DOWNSLOPE WINDS WILL DEVELOP. COZ035-036-038>043-300545- /O.NEW.KBOU.HW.A.0004.110530T1500Z-110531T0600Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN 335 PM MDT SUN MAY 29 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP BY MID TO LATE MORNING ON MONDAY. WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY INTO MONDAY EVENING BEFORE DIMINISHING AROUND MIDNIGHT. * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 60 MPH POSSIBLE. * IMPACTS...STRONG WINDS MAY BREAK TREE LIMBS AND SPOTTY POWER OUTAGES WILL BE POSSIBLE. PERSONS PLANNING OUTDOOR EVENTS ON MEMORIAL DAY INCLUDING OUTDOOR BARBECUES SHOULD CONSIDER MAKING ALTERNATIVE PLANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$ BARJENBRUCH/DANKERS
2 follow-up statements
149 WWUS75 KBOU 300310 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 910 PM MDT SUN MAY 29 2011 ...STRONG WINDS EXPECTED TO DEVELOP MEMORIAL DAY... .ANOTHER STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTHERN AND CENTRAL ROCKIES MONDAY. AT THE SAME TIME...A DEEP SURFACE LOW PRESSURE SYSTEM WILL MOVE EAST INTO THE CENTRAL PLAINS. AS THIS STORM SYSTEM MOVES OVER THE FRONT RANGE OF COLORADO...STRONG DOWNSLOPE WINDS WILL DEVELOP. COZ035-036-038>043-301300- /O.CON.KBOU.HW.A.0004.110530T1500Z-110531T0600Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN 910 PM MDT SUN MAY 29 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING...STRONG WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING ON MONDAY. WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY INTO MONDAY EVENING BEFORE DIMINISHING AROUND MIDNIGHT. * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 60 MPH POSSIBLE. * IMPACTS...STRONG WINDS MAY BREAK TREE LIMBS AND SPOTTY POWER OUTAGES WILL BE POSSIBLE. PERSONS PLANNING OUTDOOR EVENTS ON MEMORIAL DAY INCLUDING OUTDOOR BARBECUES SHOULD CONSIDER MAKING ALTERNATIVE PLANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$ BARJENBRUCH
148 WWUS75 KBOU 301113 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 513 AM MDT MON MAY 30 2011 ...A WINDY MEMORIAL DAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE CENTRAL AND NORTHERN ROCKIES TODAY. WEST WINDS WILL DEVELOP ACROSS NORTH CENTRAL AND NORTHEASTERN COLORADO THIS AFTERNOON. THE THREAT OF DAMAGING WINDS HAS DIMINISHED...BUT THE WINDS WILL STILL BE STRONG ENOUGH TO BLOW ABOUT LIGHTWEIGHT ITEMS SUCH AS LAWN FURNITURE AND GRILLS. PEOPLE WITH OUTDOOR PLANS TODAY SHOULD CONSIDER THE EXPECTED STRONG WINDS AND SECURE LOOSE OBJECTS. COZ035-036-038>043-301215- /O.CAN.KBOU.HW.A.0004.110530T1500Z-110531T0600Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY- INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER...STONEHAM...EATON... FORT LUPTON...GREELEY...ROGGEN 513 AM MDT MON MAY 30 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELED THE HIGH WIND WATCH. WHILE THE THREAT OF DAMAGING WINDS HAS DIMINISHED...GUSTY WINDS ARE STILL EXPECTED TO DEVELOP THIS AFTERNOON. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED ON THE PLAINS...WITH GUSTS AS HIGH AS 60 MPH IN THE FOOTHILLS. THE WINDS WILL DIMINISH ON THE PLAINS EARLY THIS EVENING...BUT WILL CONTINUE THIS EVENING IN AND NEAR THE FOOTHILLS BEFORE DIMINISHING OVERNIGHT. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at May 29, 3:35 PM MDT, 0 minutes earlier.
Area forecast discussion, May 29, 3:35 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 335 PM MDT SUN MAY 29 2011 .SHORT TERM...THIS AFTERNOON...THE DRY SOUTHERLY FLOW HAS SPREAD ACROSS THE EASTERN PLAINS...WHILE CLOSER TO THE FOOTHILLS WINDS HAVE REMAINED OUT OF THE NORTH ON THE WEST SIDE OF A MATURE DENVER CYCLONE. THE AIRMASS ON THE PLAINS IS TOO DRY AND TOO CAPPED FOR ANY AFTERNOON CONVECTION TO DEVELOP EXCEPT POSSIBLY ALONG THE NORTHERN COLORADO BORDER. OVER THE MOUNTAINS...A FEW EVENING SHOWERS MAY STILL DEVELOP. OVERNIGHT...EXPECT AREAS OF STRATUS TO DEVELOP NEAR THE FOOTHILLS...ON THE WEST SIDE OF THE DENVER CYCLONE. DEWPOINTS HAVE REMAINED HIGH NEAR THE FOOTHILLS AND WEAK UPSLOPE FLOW WILL BE CONDUCIVE FOR PRODUCING THE STRATUS CLOUDS. ON MONDAY...THE STRONG UPPER LOW OVER THE GREAT BASIN TODAY WILL BE EJECTING ACROSS EASTERN COLORADO BY AFTERNOON. THIS PATTERN IS A GOOD SETUP FOR SPRINGTIME HIGH WIND EPISODES. Q-G DIAGNOSIS PACKAGE SHOWS VERY STRONG SUBSIDENCE IN THE WAKE OF THE EJECTING UPPER LOW AND THE NAM SHOWS WINDS OF 50-70 KNOTS AT 700 MB TOMORROW AFTERNOON AND EVENING. WITH DAYTIME HEATING...EXPECT THE MID LEVEL WINDS TO MIX TO THE SURFACE AND PRODUCE GUSTY WINDS THROUGH MUCH OF THE AFTERNOON. WITH TREES IN FULL LEAF ALONG THE FRONT RANGE...WILL ISSUE A HIGH WIND WATCH FOR THE FOOTHILLS AND ADJACENT PLAINS FROM 9 AM THROUGH MIDNIGHT. NAM CROSS SECTIONS ACTUALLY SHOW THE STRONGEST SPEEDS AT 03Z TOMORROW EVENING. HOLIDAY PLANS FOR OUTDOOR ACTIVITIES MAY NEED SOME ADJUSTMENTS BECAUSE OF THE GUSTY TO STRONG WINDS THAT ARE EXPECTED. NO PRECIPITATION IS EXPECTED...GIVEN THE STRONG SUBSIDENCE THAT WILL BE OVER THE STATE THROUGH THE DAY. .LONG TERM...CONTINUED CONCERN MONDAY NIGHT WILL BE THE THREAT OF HIGH WINDS IN AND ADJACENT TO THE FRONT RANGE FOOTHILLS. NAM AND GFS INDICATE A WLY WIND OF 30-40KT AT 850-700MBS AND 50-55KTS AT 700-600MBS AS THE COLDER AIR ARRIVES WITH PASSAGE OF THE UPPER TROUGH TO OUR NORTH. UPPER WEST FACING SLOPES IN THE NRN MTNS SHOULD SEE SCATTERED MOSTLY LIGHT SNOW SHOWERS IN THE EVENING AND A QUICK END TO THIS PRECIPITATION AFTER MIDNIGHT WITH STRONG SUBSIDENCE AND DRYING. A HIGH WIND WATCH FOR THE FOOTHILLS AND ADJACENT HIGH PLAINS/I-25 CORRIDOR WILL CONTINUE UNTIL 06Z/TUESDAY. LOOK AHEAD TO THE REMAINDER OF THE WEEK...STILL SEE A BIG WARMUP AS THE PACIFIC JET SHIFTS WAY NORTH AS A HOT SUBTROPICAL HIGH PRESSURE RIDGE PUMPS UP OVER THE SOUTHERN AND CENTRAL GREAT PLAINS. FLOW AROUND THE RIDGE OPENS THE DOOR TO DESERT AIR WHICH MODELS SHOW FEEDING ACROSS COLORADO NEARLY ALL WEEK. ONLY GLITCH IN THIS SCENARIO APPEARS TO COME LATE IN THE WEEK WHEN MODELS SHOW A NARROW RIBBON OF SUBTROPICAL MOISTURE RIDING NORTH OF NEW MEXICO COLLIDING WITH A WEAK SHORTWAVE TROUGH SWINGING OUT OF THE GREAT BASIN. COULD SEE A FEW AFTERNOON AND EVENING THUNDERSTORMS WITH THIS SET UP ON THURSDAY AND POSSIBLY AGAIN ON FRIDAY. OTHERWISE DRY AND VERY WARM IF NOT HOT. EXPECT TO SEE UPPER 80S/LOWER 90S ON THE PLAINS BOTH WEDNESDAY AND THURSDAY. AN EVEN BIGGER CONCERN WILL BE THE UNSEASONABLY WARM TEMPERATURES IN THE HIGH COUNTRY WHICH WILL THREATEN TO CAUSE RAPID SNOWMELT OVER HIGHER ELEVATIONS... POTENTIALLY RESULTING IN FLOODING ON MANY MOUNTAIN AND HIGH VALLEYS LATER THIS WEEK. STAY ALERT. && .AVIATION...VFR CIGS WILL CONTINUE THIS EVENING. STRONG SOUTHERLY WINDS WILL BE EAST OF THE AIRPORT THROUGH THIS EVENING...BUT WINDS AT THE AIRPORTS ARE EXPECTED TO REMAIN NORTHERLY...ON THE WEST SIDE OF A DENVER CYCLONIC CONVERGENCE ZONE. THE AIRMASS IS CAPPED AT MID LEVELS...SO NO SHOWERS ARE EXPECTED. LATER TONIGHT...CONTINUED NORTHERLY FLOW WILL MOVE AREAS OF STRATUS AND FOG BACK INTO THE DENVER AREA. IFR CIGS AND VSBYS WILL BE POSSIBLE. ON MONDAY...MORNING STRATUS WILL KEEP CIGS LOW THROUGH MID-MORNING. BY LATE MORNING...STRONG WESTERLY WINDS ARE EXPECTED TO SPREAD ACROSS THE URBAN CORRIDOR...WITH CLEARING SKIES. STRONG WEST WINDS ARE EXPECTED TO CONTINUE THE REST OF THE DAY. && .HYDROLOGY...NO HYDROLOGY ISSUES THIS EVENING. MOUNTAIN TEMPERATURES WILL CLIMB ABOVE NORMAL IN THE MIDDLE OF THE WEEK WITH HIGHS IN THE 50S AND 60S IN THE MOUNTAINS...AND MID 70S TO LOWER 80S IN THE MOUNTAIN VALLEYS. OVERNIGHT LOWS ARE EXPECTED TO REMAIN ABOVE FREEZING IN THE MOUNTAINS. THIS WILL RESULT IN INCREASING SNOW MELT DURING THE LATTER HALF OF THE WEEK. LOW LYING AREAS NEAR RIVERS AND CREEKS CAN EXPECT FLOODING. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && KDRBY/BAKER
Hazardous weather outlook, May 29, 11:02 AM MDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1102 AM MDT SUN MAY 29 2011 COZ030>051-301200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1102 AM MDT SUN MAY 29 2011 ...WINDY IN THE MOUNTAINS TODAY...GUSTY WINDS ON THE PLAINS MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM MOVING INTO THE GREAT BASIN TODAY AND OVER COLORADO TOMORROW WILL BRING GUSTY WINDS ACROSS THE STATE THROUGH THE NEXT 24 HOURS. GUSTY SOUTHWEST WINDS UP TO 45 MPH AT TIMES WILL CONTINUE OVER THE MOUNTAINS TODAY. THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS AND A FEW THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WHICH MAY CHANGE TO SNOW ABOVE 10000 FEET AFTER MIDNIGHT. MOST SHOWERS WILL BE OVER GRAND...JACKSON AND WESTERN LARIMER COUNTIES. OVER NORTHEAST COLORADO THERE WILL ONLY BE A SLIGHT CHANCE OF SHOWERS AND A FEW THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...TO THE NORTH OF I-76. MEANWHILE...GUSTY SOUTH WINDS TO 40 MPH WILL DEVELOP OVER THE PALMER DIVIDE THIS AFTERNOON SOUTH OF A WARM FRONTAL BOUNDARY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN SHOWERS WILL END ACROSS THE PLAINS OF NORTHEAST COLORADO BY MONDAY MORNING...WITH SOME LINGERING SHOWERS IN THE HIGH COUNTRY THROUGH EARLY AFTERNOON. IT WILL BE VERY WINDY MONDAY AFTERNOON AND EVENING...ESPECIALLY IN AREAS ALONG AND EAST OF THE CONTINENTAL DIVIDE. DRY CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE WEEK...AS THE REGION COMES UNDER THE INFLUENCE OF A STRONG RIDGE OF HIGH PRESSURE. SEVERE WEATHER IS NOT ANTICIPATED...BUT SIGNIFICANTLY WARMER AFTERNOON TEMPERATURES WILL CAUSE RAPID SNOW MELT IN THE HIGH COUNTRY. AS A RESULT...THE ONSET OF HEAVY RUNOFF AND FLOODING ON MANY CREEKS AND STREAMS IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DANKERS/BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:04 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 41 min |
| May 28, 8:45 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 45 min |
| May 28, 8:54 PM MDT | Tornado Warning | BOU | Lincoln | 51 min |
| May 28, 10:23 PM MDT | Special Weather Statement | BOU | Elbert | 37 min |
| May 28, 11:41 PM MDT | Special Weather Statement | BOU | Elbert | 34 min |
Nearby
High Wind Watches in Colorado, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.